so you are doing this cold turkey? there are things to help you, make sure you drink plenty of fluids, and some imodium for any stomache problems, also some valerian root for relaxing, and melatonin to help with sleep, keep posting and let us know how you go, god bless, sudie.
Thanks for the advice sudie any help and support is greatly appreaciated this is the first time i have ever posted anything thanks for responding.
It a "takes time" thing. Try to keep active physically as best you can, do your best to keep eating (even if in increments, I found soups and sandwiches about the only thing that was easy and somewhat agreeible with me) and drink plenty of fluids (gatorades were my choice), and try not to allow the low energy and sleep issues consume your thoughts..It really takes about three weeks for the lingering effects, especially sleep, to reach a point you honestly feel these things accelerate back to the way things were before the pills. It can feel like a frusreating waiting game at times..Focus on getting the days behind you. The next three are going to be pretty rough on you. Immodium is a must..Its about the only thing one can take during the first few days that makes a sunstantial impact on wd symptoms..Without it, your liable to be spending alot of time when you try to get some sleep running to the bathroom making what little rest or sleep you may get even harder to acheive.
Like Sudie said immodium is good.....melatonin for sleep (works well for some) make yourself eat and drink even when you dont feel like it. And very important keep busy....boredom makes you think about how miserable you are and how much more "fun" things could be with the percs. So do stuff....get out....exercise and sunshine is great believe it or not. Come here and vent if need be. Good luck. U can do it!!
You want to quit for good,right? What are you willing to do???
Gritting your teeth and white knuckling through cravings never works. Never! Have you thought about getting some help for your addiction? Simply stopping the pills is easy in the scheme of things. Staying away is the hard part!
Think about some recovery support. A therapist,addictionologist,AA,Smart Recovery...there are many avenues to get well. It's obvious what you've been doing isn't working so maybe try this route...
Hi everyone thanks for the advice, sorry it took so long for me to get back to everyone been staying busy though.am still clean and over all alot happyer, i still think about them on ocasion but then i look at my family and soon forget about the stupid perks lol.I still smoke pot but i dont consider that a drug it was also a big help in the quiting process with stress and anxitey releaf also helped with sleep appitite and the nusea and just over all took off the edge of quiting perks. Well my new life is great thanks to all and good luck to all that are trying to stop remember canibus helps lol (for real though it duz) "to each his own though"...................by... going to enjoy my new clean life !!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
I know a few people who have quit opiates (pills only) by smoking pot during WD and they all say the same thing you said. It allows them to sleep, eat, feel okay, etc. I never liked weed and can't smoke it so it's not an option for me but I really think there is something to weed for WD. I know many schools of thought are against it but I am hearing the same thing over and over again from people who have used it during WD. Compared to opiate pills, weed is leaps and bounds better health wise for a person.